# SDR DL72W951544

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND LT INBD SEAT TRACK CORRODED STA 350.  REPAIRED PER SRM 53-10-5.
